RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 4, Pages 763–775 (Mi izv1532)  

This article is cited in 3 scientific papers (total in 3 papers)

On a theorem of Hurewicz and $K$-theory of complete discrete valuation rings

I. A. Panin


Abstract: It is proved that for a complete discrete valuation ring $\mathfrak D$ of zero characteristic with residue field $k$ of positive characteristic $p$ and maximal ideal $\mathfrak M$, the natural homomorphism of $K$-groups with coefficients
$$ K_i(\mathfrak D;\mathbf Z/p^n\mathbf Z)\to\varprojlim_iK_i(\mathfrak D/\mathfrak M^j;\mathbf Z/p^n\mathbf Z) $$
is an isomorphism for all positive $i$ and $n$.
For the ring of integers $\mathfrak D$ in a local field $K/\mathbf Q_p$, the groups $K_i(\mathfrak D;\mathbf Z/p^n\mathbf Z)$ are finite.
Bibliography: 13 titles.

Full text: PDF file (1360 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:1, 119–131

Bibliographic databases:

UDC: 513.6
MSC: 18F25, 13F30
Received: 31.01.1984

Citation: I. A. Panin, “On a theorem of Hurewicz and $K$-theory of complete discrete valuation rings”, Izv. Akad. Nauk SSSR Ser. Mat., 50:4 (1986), 763–775; Math. USSR-Izv., 29:1 (1987), 119–131

Citation in format AMSBIB
\Bibitem{Pan86}
\by I.~A.~Panin
\paper On a~theorem of Hurewicz and $K$-theory of complete discrete valuation rings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 4
\pages 763--775
\mathnet{http://mi.mathnet.ru/izv1532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=864175}
\zmath{https://zbmath.org/?q=an:0622.18006|0614.18009}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 1
\pages 119--131
\crossref{https://doi.org/10.1070/IM1987v029n01ABEH000962}


Linking options:
  • http://mi.mathnet.ru/eng/izv1532
  • http://mi.mathnet.ru/eng/izv/v50/i4/p763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lars Hesselholt, Ib Madsen, “On the K-theory of finite algebras over witt vectors of perfect fields”, Topology, 36:1 (1997), 29  crossref
    2. Thomas Geisser, Lars Hesselholt, “Bi-relative algebraic K-theory and topological cyclic homology”, Invent math, 166:2 (2006), 359  crossref  mathscinet  zmath  isi
    3. Caroline Junkins, Manfred Kolster, “The analogue of the Gauss class number problem in motivic cohomology”, Ann. Math. Québec, 2013  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:80
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019